# SDR DXTA200500546

- Difficulty date: January 19, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N792QS
- Make and model: Cessna 650
- Aircraft serial: 6507092
- Aircraft time: 4,568 hours, 3,498 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Part number: 99141961
- Part serial: 264
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2,929 hours, 2,223 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT EXTEND, ATTEMPTED SECOND TIME AFTER SEVERAL MINUTES LEFT AND RIGHT MAINS EXTENDED.  THEN AFTER 30 OR SO SECONDS NOSE CAME DOWN.  TROUBLESHOT PROBLEM TO LANDING GEAR CONTROLLER.  INSTALLED REPAIRED LANDING GEAR CONTROLLER.  PERFORMED TIMED EXTEND RETRACT TEST.  CHECKED GOOD.  PERFORMED LOGIC MODULE CIRCUIT TEST.  CHECKED GOOD.  PERFORMED LANDING GEAR ADJUSTMENT TEST CHECKED GOOD WORK DONE IAW CHAP 32-46-00 OF THE CE650 MM.
